MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS 10 LEAD ECG TRUNK AAMI/IEC 2M; ECG TRUNK CABLE

PHILIPS MEDICAL SYSTEMS 10 LEAD ECG TRUNK AAMI/IEC 2M; ECG TRUNK CABLE
Model Number M1663A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is a supplemental update to mfr report # 1218950-2020-01373.The customer's reported problem was confirmed and the customer was provided with a replacement trunk cable.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Event or Problem Description
The customer reported that they failed to get a signal with the v1 lead during use.There was no reported patient harm.

Brand Name
10 LEAD ECG TRUNK AAMI/IEC 2M
Common Device Name
ECG TRUNK CABLE
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM  71034
MDR Report Key10109148
Report Number9610816-2020-00183
Device Sequence Number14165730
Product Code DSA
UDI-Device Identifier00884838010925
UDI-Public(01)00884838010925
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K020531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1663A
Device Catalogue Number989803144791
Device Lot Number6C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1